damn, do i got it....yes, propecia (especially after quitting!) has definitely changed my cognitive thinking in a very scary way....i am not the same person i was before taking this ****...a very dangerous drug and one that will eventually(hopefully soon) be taken to court and off the market.
it crosses the blood brain barrier..alters neurons and neurotransmitters....proven by research not supported by merck(not surprising). i've had panic attacks, heart palpitations and confusion from this poison...10 months off and still screwed up! it is a very complex and scary drug.....stay away from anything that messes with mother nature's plan for your hair my friend!
still don't buy it?...go ahead son, play some roulette and find out....
see you tube video--dr. john crisler finasteride----and propeciahelp.com
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.